# SDR 95ZZZX590

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59919
- Make and model: Piper PA-31-350
- Aircraft serial: 317552038
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Part number: LW12463
- Condition: Failed
- Location: Rt Eng Turbo
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ON THE RIGHT ENGINE TURBOCHARGER FAILED ALLOWING SHAFT TO JUMP UP AND DOWN PULLING SEAL AWAY AND ALLOWING OIL TO BE INTRODUCED TO THE HOT SIDE OF THE TURBO.  REPLACED TURBOCHARGER AND INSPECTED RT ENGINE OIL FILTER FOR METAL.  ENGINE OKAY.
